stomach cramps

hi all, im haveing a little bit of cramping. wondering if it could be the med here is what im on.folic acid,alimta,cisplatin,avastin.also wandering if any of you have been on these and what was/is your experince?

Report post

2 replies. Join the discussion

Hi,'
I had stomach cramps with Alimta and the vitamin I took every day. I hated it. I stopped this treatment for other reasons, but the stomach cramping was a big issue for me - not for my doctor. Watch that you stay as regular as possible, and that you pass as much gas as possible. Don't hold it in!

Report post

Kim:

For starters, make sure you do everything possible to keep from getting constipated. I took Miralax day before and day of treatment, then senna tablets as needed. I always found that keeping a little something in my stomach helped, so I'd have an Ensure or something. MJ

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Photo of Dave Grant

The Lung Cancer Survivors Support Community has provided support for patients, caregivers, families and friends since 2006. We welcome over 600 new members every month in the fight against lung cancer.

ALK mutations and lung cancer

Join the discussion about ALK mutations and lung cancer

Things you can do

Discussion topics

Community leaders